# SDR QXEA2015040200166

- Difficulty date: March 21, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR SURROUND HAS SURFACE CORROSION ON INNER EDGE BEAM.  REMOVED FWD SPLICE COMMON TO SEAT TRACK NR 18 AND NR 19 REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED FWD SPLICE COMMON TO SEAT TRACK NR 18 AND NR 19 REF SRM 51-42-05, REPAIR-01, 51-40-15, REPAIR-04 AND 51-42-45, REPAIR-01. REMOVED AFT SPLICE COMMON TO SEAT TRACK NR 19 AND NR 20 REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED AFT SPLICE COMMON TO SEAT TRACK NR 19 AND 20 REF SRM 51-40-15, REPAIR-01. REMOVED SEAT TRACK NR 19, PN 85361561-104 REF Q400 SRM 51-42-05 REPAIR-01, 51-40-15 REPAIR-01 AND SRM 51-42-45, REPAIR-1. INSTALLED ALL FASTENERS COMMON TO SEAT TRACK NR 19 AND WEB BETWEEN FSX 229.5 AND X 571.5 IAW DWG 85361551 AND SRM 51-42-05 AND SRM 51-40-15. LOCATED AND DRILLED SEAT TRACK 19, PN 85361561-104, REF SRM 51-40-07, REPAIR-01. INSTALLED 2 EA AIRGRILL RETAINING BRACKETS COMMON TO SEAT TRACK NR 19 AT FWD AND AFT SPLICES REF SRM 51-42-05, REPAIR-01, 51-40-15 REPAIR-01 & 51-42-45.  INSTALLED INNER EDGE BEAM, PN 85329603-103, REF SRM 51-42-45.  INSTALLED INNER EDGE BEAM PN 85329603-103, REF SRM 51-42-05 & 51-42-45.
